# SDR A6WA201441228

- Difficulty date: March 6, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 26,242 hours, 25,515 cycles
- Engine: Ge CF34*
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 22850080108
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER NOSE COWL TE GOUGED & CHAFED.  REMOVED UNSERVICEABLE TE & INSTALLED NEW SERVICEABLE TE IAW BA CMM 71-14-01.
